# SDR ASAA2014072208642

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 16,591 hours, 5,041 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A FMC DISAGREE ON TAXI OUT.  ACFT GROUNDED.  PERFORMED QRC PROCEDURE. NORMAL OPS RESTORED.
